# SDR SWIA202162161

- Difficulty date: September 13, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON FLUTTER DAMPER LINK ASSY CORRODED/SIEZED.   (C-CHECK RO 10/30/2021)   REMOVED OLD AND INSTALLED NEW RH AILERON FLUTTER SHEAR LINK WITH NEW HARDWARE - REF CRJ700 AMM 27-15-05-400-802 A01.
